DOI QR코드

DOI QR Code

A SUMMATION FORMULA OF 6F5(1)

  • Choi, June-Sang (Department of Mathematics College of Natural Sciences Dongguk University) ;
  • Arjun K. (Department of Mathematics Dungar College) ;
  • Shaloo Malani (Department of Mathematics Dungar College)
  • Published : 2004.10.01

Abstract

The authors aim at obtaining an interesting result for a special summation formula for $_{6F_5}$(1), by comparing two generalized Watson's theorems on the sum of a $_{3F_2}$ obtained earlier by Mitra and Lavoie et. al.

References

  1. W. N. Bailey, Generalized Hypergeometric Series, Cambridge University Press, Cambridge, 1935.
  2. J. L. Lavoie, F. Grondin, and A. K. Rathie, Generalization of Watson's theorem on the sum of ${\alpha}_3F_2$, Indian J. Math. 34 (1992), 23-32.
  3. S. C. Mitra, J. Indian Math. Soc. 7 (1943), no. 3, 102-110.

Cited by

  1. M. Jackson’s bilateral 3 H 3-series and extension with integer parameters vol.30, pp.2, 2013, https://doi.org/10.1007/s11139-012-9392-8